North Cough and Cold Relief
Relieve cold and cough discomfort
Manufacturer: Honeywell Safety Products 2108250
|Acetaminophen 325mg, Dextromethorphan Hydrobromide 15mg, Guaifenesin 200mg, Phenylephrine HCl 5mg|
|Multi Symptom Cold Tablet|
|Reduces fever, relieves couch, sore throat, minor aches and pains, headaches and nasal congestion; 500|
We continue to work to improve your shopping experience and your feedback regarding this content is very important to us. Please use the form below to provide feedback related to the content on this product.
Your feedback has been submitted. Fisher Scientific is always working to improve our content for you. We appreciate your feedback.Ok